# SDR S2YA960015

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Part time: 5,777 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, IT WAS NOTICED THAT FLUID (FUEL) WAS LEAKING FROM THE FIRST SEAM AFT OF THE RIGHT WING BOOT OUTBOARD OF NACELLE AND FROM ABOVE THE RIGHT FLAP IN FLT.  THE CREW DECIDED TO TURN BACK TO MKE.  THIS LEAK WAS DEFERRED PREVIOUSLY AS WITHIN LIMITS.  PRIOR TO THIS BEECH KIT NR 129-4012-1 WAS INSTALLED (3/19/95) WHICH WAS SUPPOSED TO FIX THE FIRST LEAK.  BEECH REMOVED KIT NR 129-4012-1S AND INSTALLED KIT NR 129-4013-1.  SUBMITTER STATES, THIS HAS NOW BEEN FIFTH RIGHT SPAR LEAK SINCE 3/19/95.  (M)
